# SDR 2010FA0001046

- Difficulty date: July 21, 2010
- Submitted: September 22, 2010
- Operation: General aviation
- Aircraft: N9089N
- Make and model: Piper PA-28-161
- Aircraft serial: 282816003
- Aircraft time: 12,320 hours
- Engine: Lyc O320D3G
- Engine time: 210 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: LW1598670
- Part serial: CK11772
- Condition: Inoperative
- Location: Engine
- Part time: 33 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V1RR) INSTALLED, SUPPLIED OVERHAULED CARBURETOR ON 7-7-2010. AFTER 33 HOURS ON CARBURETOR IT BECAME HARD STARTING AND UNABLE TO ACHIEVE PROPER LEANING AT ANY RPM. REMOVED AND FOUND HEAVY FUEL LEAK AROUND TOP OF VENTURI. REPLACED IAW WITH ANOTHER CARBURETOR SUPPLIED BY REPAIR STATION.
